# SDR 04FDEA00901

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LEFT MOST O/B FLOOR SUPPORT UPPER & LOWER SURFACE FOUND WITH SEVERAL PLACES OF CORROSION. FLOOR SUPPORTS REMOVED AND REPLACED AS PER SRM 53-00-01 FIG 9 AND DWG AGA3857.
